# SDR MWEA030144

- Difficulty date: March 26, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 39,644 hours, 42,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 9912243228
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IS CRACKED AT FRAME STATION 1309 ABOVE LONGERON 16 RIGHT.  FABRICATED AND INSTALLED TWO SHIMS AND NEW SHEAR TIE.
